Distributional Approximations for Networks of Quasireversible Queues

Pollett, PK (1984) Distributional Approximations for Networks of Quasireversible Queues. Lecture Notes in Mathematics, 1095 108-129.

Author Pollett, PK
Title Distributional Approximations for Networks of Quasireversible Queues
Journal name Lecture Notes in Mathematics   Check publisher's open access policy
ISSN 0075-8434
Publication date 1984-01
Sub-type Article (original research)
Volume 1095
Start page 108
End page 129
Total pages 22
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 03 May 2013, 18:24:20 EST by System User